# SDR IPXA2022112288365

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 28,828 hours, 18,952 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AELT FAILED TEST (PORTABLE)R&R PORTABLE ELT IAW TC 0101 STEP 19A, B, C, ON PS2AF
